Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: L. Fuchs
Title: Abelian groups
Additional book information Budapest, Publishing house of the Hungarian Academy of Sciences, 1958. 367 pp.

Review Information

Reviewer: R. A. Beaumont
Journal: Bull. Amer. Math. Soc. 66 (1960), 480-482
PII: S 0002-9904(1960)10505-8